UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1557

タイトル: On a Remarkable Polyhedron Geometrizing the Figure Eight Knot Cone Manifolds
著者: Hilden, Hugh
発行日: 1995年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 2 (1995), No. 3, Page 501-561
抄録: We define a one parameter family of polyhedra $P(t)$ that live in three dimensional spaces of constant curvature $C(t)$. Identifying faces in pairs in $P(t)$ via isometries gives rise to a cone manifold $M(t)$ (A cone manifold is much like an orbifold.). Topologically $M(t)$ is $S^3$ and it has a singular set that is the figure eight knot. As $t$ varies, curvature takes on every real value. At $t=-1$ a phenomenon which we call spontaneous surgery occurs and the topological type of $M(t)$ changes. We discuss the implications of this.
URI: http://hdl.handle.net/2261/1557
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms020301.pdf361.87 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください